# SDR VNAA202504140008

- Difficulty date: March 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703181115
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STGR 3LH (LINTEL AREA) STA. FS280.00 AT CIRCUNFERENTIAL SKIN JOINT.   CRACK ON STGR 3LH (LINTEL AREA) STA. FS280.00 AT CIRCUNFERENTIAL SKIN JOINT WAS REPAIRED PER 690-53-21-1908 REV. --.THE AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR
